# SDR UHLA201608260422

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 28,454 hours, 19,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WON'T OPEN FULLY, WON'T LOCK IN PLACE, WON'T OPEN.  LUBRICATED INTERNAL CHAIN MECHANISM OF L1 DOOR. L1 DOOR OPS CHECKED GOOD AT THIS TIME IAW CMM 52-11-22.
